# SDR AALA202501071235

- Difficulty date: December 31, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 69,511 hours, 32,870 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERSIZED BUSHING MIGRATION MAIN LANDING GEAR DOOR LH ACTUATOR, FORWARD SIDE. MAINTENANCE REPLACED MAIN LANDING GEAR DOOR LH ACTUATOR FITTING, FORWARD SIDE.
